# SDR SWAA2022022257725

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,140 hours, 28,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF HAS FACESHEET FIBERS DISBONDING AND PEELING UP / REMOVED; REPLACED AND INSTALLED NEW SERVICEABLE CABIN FLOOR PANEL 241BF PER AMM 53-21-00.
